# SDR AALA20120812015

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 68,971 hours, 36,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP AT STATION 843 CRACKED BENEATH HORSECOLLAR MOUNT AREA.  INSTALLED DOUBLER PER AARD 53-20-00-16.
